Uniform semiamarts
Annales de l'I.H.P. Probabilités et statistiques, Volume 15 (1979) no. 3, p. 197-203
@article{AIHPB_1979__15_3_197_0,
     author = {Edgar, G. A.},
     title = {Uniform semiamarts},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {3},
     year = {1979},
     pages = {197-203},
     zbl = {0423.60046},
     mrnumber = {563735},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1979__15_3_197_0}
}
Edgar, G. A. Uniform semiamarts. Annales de l'I.H.P. Probabilités et statistiques, Volume 15 (1979) no. 3, pp. 197-203. http://www.numdam.org/item/AIHPB_1979__15_3_197_0/

[1] K. Astbury, Amarts indexed by directed sets. Ann. of Prob., t. 6, 1978, p. 267-278. | MR 464394 | Zbl 0378.60017

[2] A. Bellow, Les amarts uniformes. Comptes Rendus Acad. Sci. Paris, t. 284, 1977, p. 1295-1298. | MR 445602 | Zbl 0359.60047

[3] A. Bellow, Uniform amarts: A class of asymptotic martingales for which strong almost sure convergence obtains. Z. Wahrscheinlichkeitstheorie und Verv. Gebiete, t. 41, 1978, p. 177-191. | MR 471065 | Zbl 0391.60005

[4] R. Chacon, A stopped proof of convergence. Advances in Math., t. 14, 1974, p. 365-368. | MR 365688 | Zbl 0308.60018

[5] R. Chacon and L. Sucheston, On convergence of vector-valued asymptotic martingales. Z. Wahrscheinlichkeitstheorie und Verv. Gebiete, t. 33, 1975, p. 55-59. | MR 394859 | Zbl 0297.60005

[6] G.A. Edgar and L. Sucheston, Amarts: A class of asymptotic martingales, J. Multivariate Anal., t. 6, 1976 a, p. 193-221. | MR 413251 | Zbl 0336.60033

[7] G.A. Edgar and L. Sucheston, The Riesz decomposition for vector-valued amarts, Z. Wahrscheinlichkeitstheorie und Veru. Gebiete, t. 36, 1976 b, p. 85-92. | MR 413252 | Zbl 0319.60025

[8] N. Goussoub and L. Sucheston, A refinement of the Riesz decomposition for amarts and semiamarts, J. Multivariate Anal., t. 8, 1978, p. 146-150. | MR 494474 | Zbl 0374.60059

[9] U. Krengel and L. Sucheston, On semiamarts, amarts and processes with finite value, Advances in Prob., t. 4, 1978, p. 197-266. | MR 515432

[10] P. Mccartney, Neighborly bushes and the Radon-Nikodym property for Banach spaces, 1979 (to appear). | MR 590873 | Zbl 0447.46012

[11] P. Mccartney and R. O'Brien, A separable Banach space with the Radon-Nikodym property which is not isomorphic to a subspace of a separable dual, 1979 (to appear). | Zbl 0393.46018

[12] A. Millet and L. Sucheston, Vitali conditions with overlap in terms of convergence of classes of amarts. Canadian J. Math., 1979 (to appear). | MR 546956 | Zbl 0432.60059

[13] A.G. Mucci, Limits for martingale-like sequences, Pacific J. Math., t. 48, 1973, p. 197-202. | MR 358969 | Zbl 0294.60038

[14] A.G. Mucci, Another martingale convergence theorem, Pacific J. Math., t. 64, 1976, p. 539-541. | MR 420840 | Zbl 0366.60072

[15] C. Stegall, The Radon-Nikodym property in conjugate Banach spaces, Trans. Amer. Math. Soc., t. 206, 1975, p. 213-223. | MR 374381 | Zbl 0318.46056